MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC CATHETER 5F DL FT 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC CATHETER 5F DL FT 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of refq1187 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "we had a peel away sheath that had a hair-like piece attached to it." no other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a hair on the sheath was not confirmed; however, a strand of sheath material appeared to have given the presence of a foreign fiber.One 5 fr microez microintroducer was provided for evaluation.The device had been peeled and only one section of the red tabs and sheath were returned.Blood residue was visible on the surface of the device.A thin strand of the sheath material was observed to be separated but still bonded to the hub.The strand was observed to narrow and curl near the distal section.Microscopic observation of the parting edge of the sheath revealed it to be smooth and even.The separation of the sheath strand of material from the main piece may have occurred during handling or peeling.Since the strand appeared to have given the presence of a hair, the complaint is confirmed but what caused the strand of material to peel away remains unknown.H3 other text: evaluation findings are in section h11.

Brand Name
POWERPICC CATHETER 5F DL FT 3CG
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12349099
Report Number3006260740-2021-03429
Device Sequence Number3549333
Product Code LJS
UDI-Device Identifier00801741188077
UDI-Public(01)00801741188077
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCK000776A
Device Lot NumberREFQ1187
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2021
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;